# SDR HNAA0500095

- Difficulty date: October 28, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 43,641 hours, 48,693 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SPARKS AND SMOKE COMING FROM NR 2 WINDSHIELD HEAT, FOLLOWED BY FO'S WINDSHIELD CRACKING.  REMOVED AND REPLACED FO'S WINDSHIELD.
